# SDR CALA2025091508908

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N23994
- Make and model: Boeing 787-9
- Aircraft serial: 68622
- Aircraft time: 1,410 hours, 143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Component: Light
- Component part number: 0204338101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS OF THE SEATS 2D, 4D AND 6D INOPERATIVE. REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHTS IN AMM REF: 33-51-06 AND ITEM OK. WORKING NORMALLY, GOOD FOR SERVICE.
